Advertisement

Topics

Serotonin may worsen tinnitus

08:38 EDT 22 Aug 2017 | Science Daily

Millions of people suffer from the constant sensation of ringing or buzzing in the ears known as tinnitus, creating constant irritation for some and severe anxiety for others. Research shows why a common antidepressant medication may worsen the condition.

Original Article: Serotonin may worsen tinnitus

NEXT ARTICLE

More From BioPortfolio on "Serotonin may worsen tinnitus"

Advertisement
Quick Search
Advertisement
Advertisement

 

Relevant Topics

Mental Health
Adhd Anorexia Depression Dyslexia Mental Health Psychiatry Schizophrenia Stress Mental health, although not being as obvious as physical health, is very important, causing great unhappiness to those affected, causing add...

Pharmacy
Pharmacy is the science and technique of preparing as well as dispensing drugs and medicines. It is a health profession that links health sciences with chemical sciences and aims to ensure the safe and effective use of pharmaceutical drugs. The scope of...